Keyword : GLV method


A New Type of Fast Endomorphisms on Jacobians of Hyperelliptic Curves and Their Cryptographic Application
Katsuyuki TAKASHIMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/01/01
Vol. E89-A  No. 1 ; pp. 124-133
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Elliptic Curve Cryptography
Keyword: 
elliptic curve cryptographyhyperelliptic curve cryptographyscalar multiplicationGLV methodreal multiplication
 Summary | Full Text:PDF(192.6KB)